BibTeX record journals/endm/FoniokNT07

download as .bib file

@article{DBLP:journals/endm/FoniokNT07,
  author    = {Jan Foniok and
               Jaroslav Nesetril and
               Claude Tardif},
  title     = {On Finite Maximal Antichains in the Homomorphism Order},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {29},
  pages     = {389--396},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.endm.2007.07.064},
  doi       = {10.1016/j.endm.2007.07.064},
  timestamp = {Fri, 30 Nov 2018 13:22:14 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/endm/FoniokNT07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier